# SDR QXEA2015111700613

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 11,529 hours, 12,183 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0110
- Condition: Failed
- Location: Hyd System
- Part time: 31,036 hours, 33,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LAST PART OF CRUISE FLIGHT, NR 2 HYD PUMP CAUTION ILLUMINATED.  ASSOCIATED CHECKLISTS COMPLETE.  THEN ON APPROACH NR 2 SYSTEM HYD QTY FELL FROM 1/3 TO ZERO. IT HAD BEEN STAYING STEADY APPROACH DISCONTINUED WITH ADDITIONAL CAUTION LIGHTS NR 2 HYD PRESS, NR 2 RUD HYD,  AND PTU FAIL ALSO SHOWS THE ROLL SOILER OTBD, AND OTBD SPOILER CAUTION ILLUMINATED WHEN BELOW 165KTS.  MANUAL GEAR EXTENSION REQUIRED. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INSP AND FOUND NR 2 EDP ROTATING  GROUP FAILED.  R & R 2 EDP IAW AMM TASK 29-11-01-000-801, 29-11-01-400-801 AND MCN 5114929232/1. COMPLIED WITH AMM TASK 05-54-00-280-801.  COMPLIED WITH SIMPLIFIED FLUSH OF NR 2 HYD SYS IAW TR 29-188, AMM TASK  29-10-00-617-803, PARA C.  EDP OPS CHECK GOOD.  NO LEAKS NOTED.
